MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10 PE HC LINER 36/F; HIP SHELL LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10 PE HC LINER 36/F; HIP SHELL LINER
Model Number 01.32.3648HC10A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 september 2021: lot 1810851: (b)(4) items manufactured and released on 28-march-2019.Expiration date: 2024-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
11 days after the primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
LINER: MPACT FACE-CHANGING 10 PE HC LINER 36/F
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12532781
Report Number3005180920-2021-00774
Device Sequence Number1428926
Product Code LPH
UDI-Device Identifier07630040731072
UDI-Public07630040731072
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2024
Device Model Number01.32.3648HC10A
Device Catalogue Number01.32.3648HC10A
Device Lot Number1810851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;